Alert archive / North Carolina / River Flood Warnings in 2016
River Flood Warning 7, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this river flood warning at Feb 5, 2016, 11:42 AM EST for Jones County, North Carolina. It took effect at Feb 5, 2016, 12:09 PM EST. It was in force for 5 days.
The area
The outline as issued.
The facts
- Issued
- Feb 5, 2016, 11:42 AM EST (16:42 UTC)
- In effect from
- Feb 5, 2016, 12:09 PM EST
- Expired
- Feb 10, 2016, 6:29 PM EST
- In force
- 5 days
- Issued by
- NWS Newport/Morehead City, NC
- Area
- Storm-based polygon
- Flood severity
- Minor
County Jones County, NC
The radar
The Morehead City radar (KMHX), 61 km from the middle of the area, began a volume at 16:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Trent River West of Trenton (TNTN7). The gauge peaked at 15.82 ft at Feb 7, 2016, 4:00 AM EST.
- Action stage
- 13.5 ft
- Minor stage
- 14 ft
- Moderate stage
- 17 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02092500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
150
WGUS42 KMHX 051642
FLWMHX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY, NC
1142 AM EST FRI FEB 5 2016
...The National Weather Service in Newport has issued a Flood Warning
for the following rivers in North Carolina...
Trent River At Trenton affecting Jones County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive vehicles through flooded areas. Most flood deaths occur
in automobiles when people try to drive through flooded areas.
Caution is urged when walking near riverbanks. Flood waters will
weaken the banks making them dangerous.
A followup product will be issued by the National Weather Service a
little later.
&&
NCC103-061642-
/O.NEW.KMHX.FL.W.0007.160205T1709Z-000000T0000Z/
/TNTN7.1.ER.160205T1709Z.160205T1800Z.000000T0000Z.NO/
1142 AM EST FRI FEB 5 2016
The National Weather Service in Newport has issued a
* Flood Warning for
The Trent River At Trenton.
* until further notice...Or until the warning is cancelled.
* At 10 AM Friday the stage was 13.7 feet.
* Minor flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast...Rise above flood stage by this afternoon. Additional rises are
possible thereafter.
* Impact...At 14.0 feet...Minor flooding along the river from the gage
downstream to near Trenton.
&&
LAT...LON 3510 7744 3509 7737 3505 7741 3505 7746
3506 7748 3509 7748
$$11 follow-up statements
181
WGUS82 KMHX 060031
FLSMHX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY, NC
731 PM EST FRI FEB 5 2016
...The Flood Warning continues for the following rivers in North
Carolina...
Trent River At Trenton affecting Jones County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive vehicles through flooded areas. Most flood deaths occur
in automobiles when people try to drive through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio...local
radio...media or cable TV.
&&
NCC103-070031-
/O.CON.KMHX.FL.W.0007.000000T0000Z-000000T0000Z/
/TNTN7.1.ER.160205T1822Z.160205T2345Z.000000T0000Z.NO/
731 PM EST FRI FEB 5 2016
The Flood Warning continues for
The Trent River At Trenton.
* until further notice...Or until the warning is cancelled.
* At 6 PM Friday the stage was 14.6 feet.
* Minor flooding is occurring.
* Flood stage is 14.0 feet.
* Impact...At 14.0 feet...Minor flooding along the river from the gage
downstream to near Trenton.
&&
Fld Observed Forecast 8PM
Location Stg Stg Day Time Sat Sun Mon
LAT...LON 3510 7744 3509 7737 3505 7741 3505 7746
3506 7748 3509 7748
$$903
WGUS82 KMHX 061605
FLSMHX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY, NC
1105 AM EST SAT FEB 6 2016
...The Flood Warning continues for the following rivers in North
Carolina...
Trent River At Trenton affecting Jones County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive vehicles through flooded areas. Most flood deaths occur
in automobiles when people try to drive through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio...local
radio...media or cable TV.
&&
NCC103-071605-
/O.CON.KMHX.FL.W.0007.000000T0000Z-000000T0000Z/
/TNTN7.1.ER.160205T1822Z.160206T1545Z.000000T0000Z.NO/
1105 AM EST SAT FEB 6 2016
The Flood Warning continues for
The Trent River At Trenton.
* until further notice...Or until the warning is cancelled.
* At 10 AM Saturday the stage was 15.5 feet and rising.
* Minor flooding is occurring
* Flood stage is 14.0 feet.
* Impact...At 14.0 feet...Minor flooding along the river from the gage
downstream to near Trenton.
&&
LAT...LON 3510 7744 3509 7737 3505 7741 3505 7746
3506 7748 3509 7748
$$962
WGUS82 KMHX 070054
FLSMHX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY, NC
754 PM EST SAT FEB 6 2016
...The Flood Warning continues for the following rivers in North
Carolina...
Trent River At Trenton affecting Jones County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive vehicles through flooded areas. Most flood deaths occur
in automobiles when people try to drive through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio...local
radio...media or cable TV.
&&
NCC103-080054-
/O.CON.KMHX.FL.W.0007.000000T0000Z-000000T0000Z/
/TNTN7.1.ER.160205T1822Z.160206T2345Z.000000T0000Z.NO/
754 PM EST SAT FEB 6 2016
The Flood Warning continues for
The Trent River At Trenton.
* until further notice...Or until the warning is cancelled.
* At 6 PM Saturday the stage was 15.8 feet.
* Minor flooding is occurring.
* Flood stage is 14.0 feet.
* Impact...At 14.0 feet...Minor flooding along the river from the gage
downstream to near Trenton.
&&
Fld Observed Forecast 8PM
Location Stg Stg Day Time Sun Mon Tue
LAT...LON 3510 7744 3509 7737 3505 7741 3505 7746
3506 7748 3509 7748
$$146
WGUS82 KMHX 071452
FLSMHX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY, NC
952 AM EST SUN FEB 7 2016
...The Flood Warning continues for the following rivers in North
Carolina...
Trent River At Trenton affecting Jones County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive vehicles through flooded areas. Most flood deaths occur
in automobiles when people try to drive through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio...local
radio...media or cable TV.
&&
NCC103-081452-
/O.CON.KMHX.FL.W.0007.000000T0000Z-000000T0000Z/
/TNTN7.1.ER.160205T1822Z.160207T1300Z.000000T0000Z.NO/
952 AM EST SUN FEB 7 2016
The Flood Warning continues for
The Trent River At Trenton.
* until further notice...Or until the warning is cancelled.
* At 9 AM Sunday the stage was 15.7 feet.
* Minor flooding is occurring.
* Flood stage is 14.0 feet.
* Impact...At 14.0 feet...Minor flooding along the river from the gage
downstream to near Trenton.
&&
LAT...LON 3510 7744 3509 7737 3505 7741 3505 7746
3506 7748 3509 7748
$$990
WGUS82 KMHX 080059
FLSMHX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY, NC
759 PM EST SUN FEB 7 2016
...The Flood Warning continues for the following rivers in North
Carolina...
Trent River At Trenton affecting Jones County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive vehicles through flooded areas. Most flood deaths occur
in automobiles when people try to drive through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio...local
radio...media or cable TV.
&&
NCC103-090059-
/O.CON.KMHX.FL.W.0007.000000T0000Z-000000T0000Z/
/TNTN7.1.ER.160205T1822Z.160207T1300Z.000000T0000Z.NO/
759 PM EST SUN FEB 7 2016
The Flood Warning continues for
The Trent River At Trenton.
* until further notice...Or until the warning is cancelled.
* At 7 PM Sunday the stage was 15.7 feet.
* Minor flooding is occurring and N/A flooding is forecast.
* Flood stage is 14.0 feet.
* Impact...At 14.0 feet...Minor flooding along the river from the gage
downstream to near Trenton.
&&
Fld Observed Forecast 8PM
Location Stg Stg Day Time Mon Tue Wed
LAT...LON 3510 7744 3509 7737 3505 7741 3505 7746
3506 7748 3509 7748
$$608
WGUS82 KMHX 081500
FLSMHX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY, NC
1000 AM EST MON FEB 8 2016
...The Flood Warning continues for the following rivers in North
Carolina...
Trent River At Trenton affecting Jones County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive vehicles through flooded areas. Most flood deaths occur
in automobiles when people try to drive through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio...local
radio...media or cable TV.
&&
NCC103-091500-
/O.CON.KMHX.FL.W.0007.000000T0000Z-000000T0000Z/
/TNTN7.1.ER.160205T1822Z.160207T1300Z.000000T0000Z.NO/
1000 AM EST MON FEB 8 2016
The Flood Warning continues for
The Trent River At Trenton.
* until further notice...Or until the warning is cancelled.
* At 9 AM Monday the stage was 15.6 feet.
* Minor flooding is occurring and N/A flooding is forecast.
* Flood stage is 14.0 feet.
* Impact...At 14.0 feet...Minor flooding along the river from the gage
downstream to near Trenton.
&&
LAT...LON 3510 7744 3509 7737 3505 7741 3505 7746
3506 7748 3509 7748
$$695
WGUS82 KMHX 090117
FLSMHX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY, NC
817 PM EST MON FEB 8 2016
...The Flood Warning continues for the following rivers in North
Carolina...
Swift Creek Near Streets Ferry affecting Craven County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive vehicles through flooded areas. Most flood deaths occur
in automobiles when people try to drive through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio...local
radio...media or cable TV.
&&
NCC049-100117-
/O.CON.KMHX.FL.W.0009.000000T0000Z-000000T0000Z/
/SWFN7.1.ER.160206T0730Z.160208T1045Z.000000T0000Z.UU/
817 PM EST MON FEB 8 2016
The Flood Warning continues for
The Swift Creek Near Streets Ferry.
* until further notice...Or until the warning is cancelled.
* At 8 PM Monday the stage was 5.4 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 4.0 feet.
* Impact...At 6.0 feet...Homes flooded along Streets Ferry Road south
of Swift Creek bridge to Piney Neck Road.
&&
Fld Observed Forecast 8PM
Location Stg Stg Day Time Tue Wed Thu
LAT...LON 3531 7715 3529 7713 3524 7709 3522 7711
3528 7720 3530 7718
$$682
WGUS82 KMHX 091455
FLSMHX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY, NC
955 AM EST TUE FEB 9 2016
...The Flood Warning continues for the following rivers in North
Carolina...
Trent River At Trenton affecting Jones County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive vehicles through flooded areas. Most flood deaths occur
in automobiles when people try to drive through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio...local
radio...media or cable TV.
&&
NCC103-101455-
/O.CON.KMHX.FL.W.0007.000000T0000Z-000000T0000Z/
/TNTN7.1.ER.160205T1822Z.160207T1300Z.000000T0000Z.NO/
955 AM EST TUE FEB 9 2016
The Flood Warning continues for
The Trent River At Trenton.
* until further notice...Or until the warning is cancelled.
* At 9 AM Tuesday the stage was 15.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 14.0 feet.
* Impact...At 14.0 feet...Minor flooding along the river from the gage
downstream to near Trenton.
&&
Fld Observed Forecast 8AM
Location Stg Stg Day Time Wed Thu Fri
LAT...LON 3510 7744 3509 7737 3505 7741 3505 7746
3506 7748 3509 7748
$$176
WGUS82 KMHX 100132
FLSMHX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY, NC
832 PM EST TUE FEB 9 2016
...The Flood Warning continues for the following rivers in North
Carolina...
Trent River At Trenton affecting Jones County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive vehicles through flooded areas. Most flood deaths occur
in automobiles when people try to drive through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio...local
radio...media or cable TV.
&&
NCC103-110132-
/O.CON.KMHX.FL.W.0007.000000T0000Z-000000T0000Z/
/TNTN7.1.ER.160205T1822Z.160207T1300Z.000000T0000Z.NO/
832 PM EST TUE FEB 9 2016
The Flood Warning continues for
The Trent River At Trenton.
* until further notice...Or until the warning is cancelled.
* At 7 PM Tuesday the stage was 14.7 feet.
* Minor flooding is occurring. The river has crested and the river
stage has begun to fall.
* Flood stage is 14.0 feet.
* Impact...At 14.0 feet...Minor flooding along the river from the gage
downstream to near Trenton.
&&
LAT...LON 3510 7744 3509 7737 3505 7741 3505 7746
3506 7748 3509 7748
$$251
WGUS82 KMHX 101515
FLSMHX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY, NC
1015 AM EST WED FEB 10 2016
...The Flood Warning continues for the following rivers in North
Carolina...
Trent River At Trenton affecting Jones County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive vehicles through flooded areas. Most flood deaths occur
in automobiles when people try to drive through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio...local
radio...media or cable TV.
&&
NCC103-111515-
/O.CON.KMHX.FL.W.0007.000000T0000Z-000000T0000Z/
/TNTN7.1.ER.160205T1822Z.160207T1300Z.000000T0000Z.NO/
1015 AM EST WED FEB 10 2016
The Flood Warning continues for
The Trent River At Trenton.
* until further notice...Or until the warning is cancelled.
* At 9 AM Wednesday the stage was 14.3 feet.
* Minor flooding is occurring and N/A flooding is forecast.
* Flood stage is 14.0 feet.
* Impact...At 14.0 feet...Minor flooding along the river from the gage
downstream to near Trenton.
&&
Fld Observed Forecast 8AM
Location Stg Stg Day Time Thu Fri Sat
LAT...LON 3510 7744 3509 7737 3505 7741 3505 7746
3506 7748 3509 7748
$$426
WGUS82 KMHX 102329
FLSMHX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY, NC
629 PM EST WED FEB 10 2016
...The Flood Warning is cancelled for the following rivers in North
Carolina...
Trent River At Trenton affecting Jones County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive vehicles through flooded areas. Most flood deaths occur
in automobiles when people try to drive through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio...local
radio...media or cable TV.
&&
NCC103-102359-
/O.CAN.KMHX.FL.W.0007.000000T0000Z-160210T2329Z/
/TNTN7.1.ER.160205T1822Z.160207T1300Z.160210T2045Z.NO/
629 PM EST WED FEB 10 2016
The Flood Warning is cancelled for
The Trent River At Trenton.
* At 5 PM Wednesday the stage was 13.9 feet.
* Flood stage is 14.0 feet.
* Impact...At 14.0 feet...Minor flooding along the river from the gage
downstream to near Trenton.
&&
LAT...LON 3510 7744 3509 7737 3505 7741 3505 7746
3506 7748 3509 7748
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this river flood warning went out at Feb 5, 10:22 AM EST, 1 hour 20 minutes earlier.
Area forecast discussion, Feb 5, 10:22 AM EST, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1022 AM EST FRI FEB 5 2016
.SYNOPSIS...
LOW PRESSURE WILL LIFT TO THE NORTHEAST TODAY AS HIGH PRESSURE
BUILDS OVER THE REGION THROUGH SATURDAY. A LOW PRESSURE AREA WILL
DEVELOP AND STRENGTHEN OFF THE SOUTHEAST COAST LATE SATURDAY NIGHT
THROUGH SUNDAY NIGHT. WEAK HIGH PRESSURE WILL BUILD IN ON MONDAY.
AN ARCTIC COLD FRONT WILL MOVE THROUGH ON TUESDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
AS OF 1015 AM FRI...LATEST SFC ANALYSIS HAS THE SFC LOW OFF THE
COAST OF DELMARVA. THE LOW WILL CONTINUE TO MOVE NORTHEAST AND
AWAY FROM EASTERN NC AS THE UPPER TROF WILL SWING
THROUGH. MOST OF THE LINGERING PRECIP HAVE DIMINISHED OR MOVED
OFF THE COAST.
GUSTY NW WINDS AND COLUMN DRYING TODAY ON BACKSIDE OF EXITING LOW
PRESSURE. MOSTLY CLOUDY SKIES THIS MORNING GIVE WAY TO PARTLY
CLOUDY BY AFTERNOON. 1000-850 MB THICKNESSES ON PAR WITH MOS GUID
WITH MAX TEMPS MUCH COOLER TODAY...ONLY REACHING 43-49...COOLEST
NORTHEAST AND MILDEST SOUTHWEST.
&&
.SHORT TERM /SATURDAY/...
AS OF 350 AM FRI...A RAPID DIMINISHING IN THE NW WINDS BY SUNSET
AS HIGH PRES BEGINS TO BUILD INTO E NC. MARKEDLY LOWER TD'S AND
CLEAR SKIES/CALM WINDS WILL LEAD TO IDEAL RADITIONAL COOLING. LOW
TEMPS WILL DROP TO THE MID/UPR 20S ON THE MAINLAND...TO THE MID
30S ON THE BEACHES/OBX.
&&
.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
AS OF 3 AM FRI...HIGH PRESSURE CENTERED OVER THE AREA SATURDAY
MORNING WILL GIVE WAY TO RAPIDLY INTENSIFYING LOW DEVELOPING OFF
THE SOUTHEAST COAST ALONG FRONTAL BOUNDARY SUNDAY. THE LOW WILL
STAY WELL OFFSHORE AS IT PASSES BY LATE SUNDAY NIGHT AND THEN MOVE
RAPIDLY TO THE NORTHEAST MONDAY. RAIN CHANCES INCREASE SLOWLY FROM
THE SOUTH SATURDAY NIGHT ACROSS THE SOUTHERN HALF OF THE FORECAST
AREA. ON SUNDAY POPS WILL RANGE FROM SLIGHT CHANCE NORTHERN
COASTAL PLAIN TO CHANCE ELSEWHERE. RAIN WILL END BY LATE SUNDAY
EVENING AS THE LOW MOVES OFF TO THE NORTHEAST. THE NEXT FRONT
SWEEPS THROUGH ON MONDAY ALONG/AHEAD OF DEEP UPPER TROF THAT WILL
BRING IN CHILLY TEMPS FOR MUCH OF THE WEEK. UPPER TROF WILL BE IN
PLACE OVER THE AREA THROUGH MIDWEEK WITH NUMEROUS DISTURBANCES
MOVING THROUGH THE FLOW. POPS NO HIGHER THAN CHANCE MONDAY AND
MONDAY NIGHT AS FORECAST SOUNDINGS SHOW NOT MUCH MOISTURE TO WORK
WITH. REMAINDER OF THE FORECAST DRY AS HIGH PRESSURE SLOWLY BUILDS
IN FROM THE WEST.
&&
.AVIATION /15Z FRIDAY THROUGH TUESDAY/...
SHORT TERM /THROUGH FRIDAY/...
AS OF 7 AM FRI...CIGS HAVE LIFTED TO MVFR...AND WILL CONTINUE TO
LIFT AND SCATTER THROUGH TODAY. WIDESPREAD RAIN BEING REPLACED BY
SCT SHOWERS AND PATCHY DZ THROUGH THE REST OF THE MORNING. CIGS
WILL EVENTUALLY SCATTER ALTOGETHER BY AFTERNOON. GUSTY N/NW WINDS
CONTINUE THROUGH FRI...WITH GUSTS 20-25KT. GUSTY NNW WINDS COULD
RESULT IN CROSSWIND IMPACTS ACROSS RUNWAY AT PGV. WINDS DIMINISH
TO CALM THIS EVENING AS HIGH PRES BUILDS IN AND SKIES CLEAR.
LONG TERM /SAT THROUGH TUE/
AS OF 3 AM FRI...VFR CONDITIONS SATURDAY. LOW PRESSURE OFF THE
SOUTHEAST COAST WILL BRING SUB-VFR IN SCATTERED SHOWERS SUNDAY
INTO SUNDAY EVENING. A COLD FRONT WILL BRING WIDELY SCATTERED
SHOWERS MONDAY AND SCATTERED SHOWERS MONDAY NIGHT BUT RAIN WILL BE
MOSTLY LIGHT AND CONDITIONS SHOULD REMAIN VFR. DRY AND VFR FOR
TUE.
&&
.MARINE...
SHORT TERM /THROUGH TONIGHT/...
AS OF 1015 AM FRI...LATEST BUOY OBS IS INDICATING NORTHWEST WINDS
20-30 KNOTS GUSTING UP TO 39 KNOTS WITH SEAS 9 TO 11 FT OVER THE
COASTAL WATERS. THE WINDS CONTINUE TO BLOW NW AT 25 KNOTS WITH
GUSTS UP TO 35 KNOTS. HAVE EXTEND THE GALE WARNING OVER
ALBEMARLE/PAMLICO SOUND THROUGH 1 PM...AND THIS INCLUDES THE
COASTAL WATERS. SCA CONTINUES FOR THE PAMLICO/PUNGO/NEUSE RIVERS.
STRENGTHENING LOW PRES OBSERVED BETWEEN CAPE HATTERAS AND DIAMOND
SHOALS EARLY THIS MORNING. THIS LOW WILL PULL NORTHEAST OF THE
WATERS THROUGH THE MORNING. INCREASING NW WINDS CURRENTLY OBSERVED
ACROSS MOST OF THE WATERS...WITH GALES STILL LIKELY TO DEVELOP
SHORTLY. WINDS WILL PEAK BY MID MORNING...THEN SLOWLY DIMINISH
THROUGH THE REST OF THE DAY.
LONG TERM /SAT THROUGH TUE/
AS OF 3 AM FRI...VERY POOR BOATING CONDITIONS THROUGH THE ENTIRE
PERIOD. SURFACE HIGH PRESSURE OVER THE AREA SATURDAY WILL WEAKEN
QUICKLY. ON SUNDAY LOW PRESSURE OFF THE SOUTHEAST COAST WILL
DEEPEN RAPIDLY AND MOVE NORTHEAST...PASSING BY THE CAROLINA COAST
LATE SUNDAY NIGHT WITH ANOTHER ROUND OF GALES POSSIBLE ACROSS THE
COASTAL WATERS. A FAST-MOVING COLD FRONT WILL SWEEP THROUGH
MONDAY NIGHT. THESE TWO FEATURES WILL KEEP GUSTY WINDS AND
ELEVATED SEAS THROUGH EARLY NEXT WEEK. FLOW WILL BE NORTHERLY
SATURDAY THROUGH SUNDAY NIGHT. AS THE LOW MOVES AWAY EARLY NEXT
WEEK THE FLOW WILL BACK TO NORTHWEST THEN WEST.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 1 PM EST THIS AFTERNOON FOR AMZ136-
137.
GALE WARNING UNTIL 1 PM EST THIS AFTERNOON FOR AMZ130-131-135-
150-152-154-156-158.
&&
SYNOPSIS...TL
NEAR TERM...TL/BM
SHORT TERM...TL
LONG TERM...HSA
AVIATION...JME/HSA/TL
MARINE...JME/TL/BMHazardous weather outlook, Feb 5, 7:06 AM EST, 4 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 706 AM EST FRI FEB 5 2016 NCZ095-103-104-061215- CARTERET-OUTER BANKS DARE-OUTER BANKS HYDE- 706 AM EST FRI FEB 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. LOW PRESSURE WILL DEVELOP AND STRENGTHEN OFF THE SOUTHEAST COAST SUNDAY. COASTAL FLOODING...HIGH SURF AND GUSTY WINDS MAY AFFECT THE COASTAL AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ029-044>047-079>081-090>094-098-061215- MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT- MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-ONSLOW- 706 AM EST FRI FEB 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CAROLINA AND EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 5, 5:01 AM EST | River Flood Warning | MHX | Duplin | 7 days |
| Feb 5, 9:08 AM EST | River Flood Warning | MHX | Greene, Lenoir, Pitt | 10 days |
| Feb 5, 9:09 AM EST | River Flood Warning | MHX | Lenoir | 13 days |
| Feb 5, 3:47 PM EST | High Wind Watch | MHX | 21 hr | |
| Feb 5, 3:51 PM EST | Coastal Flood Watch | MHX | 23 hr | |
| Feb 5, 4:23 PM EST | Gale Watch | MHX | 20 hr | |
| Feb 5, 4:23 PM EST | Storm Watch | MHX | 20 hr |
Nearby
River Flood Warnings in North Carolina, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.